Derived categories of absolutely flat rings

Stevenson, G. (2014) Derived categories of absolutely flat rings. Homology, Homotopy and Applications, 16(2), pp. 45-64. (doi: 10.4310/HHA.2014.v16.n2.a3)

Full text not currently available from Enlighten.


Let SS be a commutative ring with topologically noetherian spectrum, and let RR be the absolutely flat approximation of SS. We prove that subsets of the spectrum of RR parametrise the localising subcategories of D(R)D(R). Moreover, we prove the telescope conjecture holds for D(R)D(R). We also consider unbounded derived categories of absolutely flat rings that are not semi-artinian and exhibit a localising subcategory that is not a Bousfield class and a cohomological Bousfield class that is not a Bousfield class.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Stevenson, Dr Gregory
Authors: Stevenson, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Homology, Homotopy and Applications
Publisher:International Press
ISSN (Online):1532-0081

University Staff: Request a correction | Enlighten Editors: Update this record